Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Nondiffeomorphic symplectic 4–manifolds with the same Seiberg–Witten invariants

Ronald Fintushel and Ronald J Stern

Geometry & Topology Monographs 2 (1999) 103–111

DOI: 10.2140/gtm.1999.2.103

arXiv: math.SG/9811019

Abstract

The goal of this paper is to demonstrate that, at least for nonsimply connected 4–manifolds, the Seiberg–Witten invariant alone does not determine diffeomorphism type within the same homeomorphism type.

Keywords

Seiberg–Witten invariants, 4–manifold, symplectic 4–manifold

Mathematical Subject Classification

Primary: 57N13

Secondary: 57MXX

References
Publication

Received: 11 April 1998
Revised: 16 October 1999
Published: 17 November 1999

Authors
Ronald Fintushel
Department of Mathematics
Michigan State University
East Lansing
Michigan 48824
USA
Ronald J Stern
University of California
Irvine
California 92697
USA